# SDR FDEA201111024730

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: R70450651
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-5710-150054 COMPLIED WITH EA 6-5710-150054 - WINGS - CTR WING BOX - AD 2005-23-08.  REAR SPAR LOWER FLANGE AT FRAME 47, EXISTING CRACK REPAIR AT HOLES LT SIDE.
